# SDR UALA2012082404750

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 47,109 hours, 29,708 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR DENTED.   LOCATE, INSPECT PER SRM 52-00-01.  FOUND DENT 15.5 INCHES FROM AFT ON FWD CARGO DOOR 12.5 INCHES FROM TOP OF DOOR.  DENT IS 4.5 INCHES LONG .5 INCH WIDE .064 INCH DEEP A-Y IS 7.8. OK TO DEF PER SRM 52-00-01 OK PER SFOLM.  REMARKS: TO BE PERMANENTLY REPAIRED AT NEXT 'C' CHECK DUE 23JAN02. 16JAN - RECHECKED FOUND MINOR AXIS TO BE GREATER THAN 2\ AND A-Y OVER 30 WITHIN LIMITS SRM 52-00-01 OK CONTINUED SERVICE.
